Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have inflamed vagina with itchy red bumps. Using vagisil. Will it be cured after using cortisone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3344 Questions
hello a couple of weeks ago I used XXXXXXX it burned very quickly even as I rinsed it was awful now. it itched for awhile and I used vagisil but I guess from scratching I may have. irratated the area more as I would use a warm rag. and its red bumpy and I have to change undies because I noticed im wet in the corners of my vagina need to know how to relieve this my husband suggested cortisone ive not tried yet HELP
Posted Wed, 3 Apr 2013 in Vaginal and Uterus Health
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The symptoms you have could be due to inflammation in the Vulva and vagina (Vulvovaginitis). The use of XXXXXXX and subsequent scratching would have left raw surfaces which are constantly irritated due to the acidic vaginal secretions or could have been the portal of entry to the bacterial agents.

Do take an anti-inflammatory medication like Tab Motrin twice daily after food for three days. This will reduce the inflammation and provide you some relief. Also do apply GENTAL Vaginal Cream twice daily over the vulva and into the vagina for week. The cream contains antibiotic, anti-fungal and an anti-inflammatory steroid which will surely put your trouble to an end.

Hope, I answered your query.

Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor